# SDR YENA2018052320213

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 56,785 hours, 19,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 787383
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,697 hours, 3,278 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FAILED AN EMERGENCY LIGHT TEST.   R & R THE BATTERY IAW AMM 33-51-38, SYSTEM OPS CHECKED NORMAL.
